The Michigan Mathematical Journal

The fundamental equations of a submersion.

Barrett O'Neill

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 4 (1966), 459-469.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999604

Digital Object Identifier
doi:10.1307/mmj/1028999604

Mathematical Reviews number (MathSciNet)
MR0200865

Zentralblatt MATH identifier
0145.18602

Subjects
Primary: 53.74

Citation

O'Neill, Barrett. The fundamental equations of a submersion. Michigan Math. J. 13 (1966), no. 4, 459--469. doi:10.1307/mmj/1028999604. https://projecteuclid.org/euclid.mmj/1028999604


Export citation